Loading...

Alka Seltzer Plus Day And Night Time Cold Relief Liquid Gels - 20 Ea

View larger image

CODE: 016500537779

Marketplace Price: $7.42

Price: $6.68

You save: $0.74 (10%)
-10%
100 item(s)

PRODUCT FEATURES:

  • Alka Seltzer Plus Day And Night Time Cold Relief Liquid Gels temporarily reduces fever.
  • Night Cold Temporarily relieves these symptoms due to a cold or flu minor aches and pains headache cough sore throat runny nose sneezing.
  • Alka-Seltzer Plus Day And Night Time Cold Relief Liquid Gels does not contain aspirin.
  • Day Cold AcetaminophenPain reliever fever reducer Dextromethorphan HydrobromideCough Suppressant Phenylephrine HCINasal Decongestant.
  • Non Drowsy. Nasal Congestion, Coughing, Headache, Body Aches, Sore Throat, Sinus Pressure.
  • Night Cold AcetaminophenPain reliever fever reducer Dextromethorphan HydrobromideCough Suppressant Doxylamine SuccinateAntihistamine.


INGREDIENTS:    
Active Ingredients:

  • Day time: Acetaminophen (pain reliever / fever reducer). Dextromethorphan Hydrobromide (cough suppressant). Phenylephrine Hydrochloride (nasal decongestant).
  • Night Time: Acetaminophen (pain reliever / fever reducer). Dextromethorphan Hydrobromide (cough suppressant). Doxylamine Succinate (antihistamine).


Inactive Ingredients:

  • Butylated hydroxyanisole, butylated hydroxytoluene, FD&C blue #1, FD&C red # 40, gelatin, glycerin, hypromellose mannitol, polyethylene glycol 400, polythylene glycol 600, povidone, propylene glycol, purified water, sorbotol, titanium dioxide.


DIRECTIONS:    

  • Do not take more than the recommended dose (See overdose warning).
  • Adults and children 12 years and over: Take 2 softgels with water every 4 hours.
  • Do not take exceed 12 softgels in 24 hours or as directed by a doctor.
  • children under 12 years: consult a doctor.
  • Other information: This product does not contain Phenylephrine Hydrochloride or phenylpropanolamine (PPA).
  • Sotre at room temperature and Protect from excessive heat.


WARNINGS:
Ask a doctor if:

  • Pain, cough or nasal congestion gets worse or lasts more than 7 days.
  • Fever gets worse or lasts more than 3 days.
  • Redness or swelling is present.
  • New symptoms occur.
  • Cough comes back or occurs with rash or headache that lasts.
  • These could be signs of a serious condition nervousness, dizziness, or sleeplessness occurs.
Alka Seltzer Plus Day And Night Time Cold Relief Liquid Gels.